Some infinite permutation modules

Evans, David and Camina, A. (1991) Some infinite permutation modules. The Quarterly Journal of Mathematics, 42 (2). pp. 15-26. ISSN 1464-3847

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 24 Jul 2019 18:19
URI: https://ueaeprints.uea.ac.uk/id/eprint/20016
DOI:

Actions (login required)

View Item View Item